# SDR CHQA201000207

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 20,938 hours, 16,806 cycles
- Engine: Allsn AE3007A
- Engine time: 22,103 hours, 19,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT AFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  THE BULB WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
